Years ago, I took abilify from age 19-27 before I totally stopped for a year…I always felt people trying to bully me, even though they are talking to others…today is my first month back on antipsychotic and felt this thing once again…I am so scared…if this is true I don’t know if the meds is causing more harm or helped me
You might just need a different med. let your pdoc know how you’re feeling and ask to try something else
When do you see your psychiatrist again?
Abilify made my paranoia, and voices worse. When I was on it, I couldn’t read without hearing VERY loud voices. I also wanted to put my head down in school and there sure wasn’t blackness… I fell in another dimension with lots of colors and started screaming in my head, held onto my desk. On risperidone, it happened, but toned down. I didn’t like anything about abilify
I don’t know,I tried ability last time it happened,now on Olanzapine and it’s starting to happen,but I hope not
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.